Tylenol is among the most difficult drugs for the liver to manage. I think it's the first suspect.
What kinds of ALT's did you get while on Crestor in 2005? If they were normal, then the simvastatin in the Vytorin is not likely to be the culprit.
That then leaves the ezetimibe to consider.
Order of business: get a retest of liver functions AFTER discontinuing the acetamenophen for a week. If still high, do a month's trial with just simvastatin (Zocor) and test again.
And then work in a trial of Vitorin without NIACIN, another potent liver insult!
You've got a puzzle with 4 possible answers some of which might be synergistic.
It's tough to pin down the murderer when 4 suspects are holding smoking guns.
But I think "the acetamenophen, not the butler, 'what done the old dame in!'"
A 3% risk of diagnosed CHD by age 49 is ghastly, indeed.
Put it in this context: lifetime chance of dying of CHD is nearly 50%... tripling that risk doesn't give one much wiggle room, does it?
Your numbers are great on the Vytorin/Niacin. Triglycerides might indicate you have a sweet tooth, a well-bent elbow, or are overweight. I guess there's ALWAYS something to work on!